# SDR 2024FA0000857

- Difficulty date: November 20, 2024
- Submitted: November 20, 2024
- Operation: General aviation
- Make and model: Raythn G36
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Abnormal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ELT NEEDED TO BE REPROGRAMMED TO REFLECT "N" NUMBER CHANGE. LOCATION OF ELT WAS NOT PLACARDED AND THERE IS NO ACCESS PANEL FOR THE ELT. I WAS BARELY ABLE TO ACCESS THE ELT FOR REMOVAL AND INSTALLATION FROM AN AFT PANEL.
